MAUDE Adverse Event Report: ENVISTA (SUZHOU) MEDICAL DEVICE SPARK ADVANCED

ENVISTA (SUZHOU) MEDICAL DEVICE SPARK ADVANCED
Model Number 728-3032
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Inflammation (1932); Itching Sensation (1943)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient had allergic reaction to the aligners.The patient refers itching at her tongue, palate and buccal mucosa.She has also experienced swelling and dryness of her lips since she started with the new set of aligners.Based on doctor's professional opinion, it is considered a serious injury.The symptoms started 2 or 3 days after using the aligners.Patient seeked medical attention with a dermatologist.Diagnosis was not provided.Patient was referral to a maxilofacial surgeon.Patient will have a follow up visit in one (1) week.It was prescripted acyclovir.No information was provided if patient is fully recovered.

Brand Name
SPARK ADVANCED
Common Device Name
SPARK ADVANCED
Manufacturer (Section D)
ENVISTA (SUZHOU) MEDICAL DEVICE
1st floor, 2nd floor building
18#, no. 8 jinfeng road
suzhou, jiangsu 21516 3
CH  215163
Manufacturer (Section G)
ENVISTA (SUZHOU) MEDICAL DEVICE
1st floor, 2nd floor building
18#, no. 8 jinfeng road
suzhou, jiangsu 21516 3
CH   215163
Manufacturer Contact
procoro herrera
200 s kraemer blvd
brea, CA 92821
7148174396
MDR Report Key19464162
Report Number2016150-2024-00006
Device Sequence Number15313832
Product Code NXC
UDI-Device Identifier00889989084863
UDI-Public00889989084863
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number728-3032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/30/2024
Initial Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient SexFemale